# SDR R1OA20100822001

- Difficulty date: August 22, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N124E
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Aircraft time: 15,592 hours, 49,013 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: AE1010620H0194
- Condition: Leaking
- Location: Zone 200
- Stage of operation: AA
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL SUPPLY LINE TO LT ENGINE FUEL FILTER INLET FITTING CAME LOOSE AND CAUSED FUEL LEAKAGE.
